Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


chemo
Dec 24, 2007

im thinking about stopping treatment...its to hard

Response from Dr. Frascino

Hello,

The decision to take any medication or treatment is always up to you and only you. And yes, some therapies, including chemotherapy, can be extremely difficult to tolerate. Sometimes there are medications to help with the side effects. Other times we just have to try to endure the challenges these potent therapies present. Prior to stopping your treatment, I suggest you talk to your doctor about your side effects, treatment options and consequences of discontinuing therapy. There may be an alternative treatment for you to try that might be better tolerated. Or you may be out of options and this is the only treatment available. As with all treatments, you must weigh the risks and discomforts of taking the treatment against the benefits. Quality of life needs to be a part of every treatment equation. Your doctor should provide you with information and treatment options, if any are available. He should also support you in whatever your final decision may be.

Good luck.

Dr. Bob


Previous
Blood Electrification Question (ROBERT BECK) (BLOOD ELECTRIFICATION)
Next
I am dating a negative woman (MAGNETIC COUPLE) (PREGNANCY) (SPERM WASHING)

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement